# SDR P2EA99093

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A REPAIR LOCATED AT BS 767, STRINGER 9L WAS REMOVED FOR INVESTIGATION.  AREA WAS CLEANED, INSPECTED AND REPAIRED AS PER SRM 53-30-3 FIG 6.  (M)
